# SDR FDEA200912114407

- Difficulty date: December 11, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA608093
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LWR CORNER FOUND EXISTING REPAIR. EXISTING REPAIRAT AFT CARGO DOOR FWD LWR CORNER EVALUATED & FOUND NOT IAW ANY SRTM REPAIR SASCO 324.  EXISTING REPAIR AT AFT CARGO DOOR FWD LWR CORNER REMOVED AND NEW REPAIR INSTALLED IAW EA 1-5230-137513 TITLE DOORS CARGO DOORS AFT CARGO DOOR OUTER SKIN SLICE REPAIR. EO E1-5100-7-5001 A4 PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 109.
